# SDR SWAA991894

- Difficulty date: November 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: D31354
- Condition: Out Of Adjust
- Location: Doors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND BOTH SERVICE DOOR EVACUATION SLIDE GIRT ASSY'S EXTENDING OUT OF LIMITS.  ADJUSTED SLIDE ASSY'S PER MM.
